# SDR YN8R01302015BH

- Difficulty date: January 30, 2015
- Submitted: January 30, 2015
- Operation: General aviation
- Aircraft: N67BA
- Make and model: Cessna 425
- Aircraft serial: 4250007
- Aircraft time: 6,996 hours, 6,551 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 58151472
- Condition: Worn
- Location: Elevator
- Part time: 6,996 hours, 6,551 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 61 INSPECTION, THE ELEVATOR CONTROL SYS WAS CHECKED PRIOR TO DISASSEMBLY.  THE ELEVATORS HAD SIGNIFICANT FREE PLAY BETWEEN EACH ELEVATOR.  FOUND THE ELEVATOR BELLCRANK SUPPORT PLATES, PIVOT BOLT HOLES WERE ELONGATED BY WEAR ALLOWING THE BELLCRANK PIVOT BOLT TO WALLOW UP AND DOWN.  THE PIVOT BOLT, PN NAS464-4-29 WAS ALSO WORN.  REPLACED THE PLATES AND THE PIVOT BOLT.
